Stanislaw Kwapien
Stanislaw Kwapien
Professor of Mathematics, Warsaw University
Adresse e-mail validée de mimuw.edu.pl
Titre
Citée par
Citée par
Année
Random series and stochastic integrals: single and multiple
S Kwapien, WA Woyczynski
Birkhäuser, 1992
5811992
Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients
S Kwapień
Studia mathematica 44 (6), 583-595, 1972
4081972
Regularity of solutions of linear stochastic equations in Hilbert spaces
G Da Prato, S Kwapieň, J Zabczyk
Stochastics: An International Journal of Probability and Stochastic …, 1988
2011988
The main triangle projection in matrix spaces and its applications
S Kwapień, A Pełczyński
Studia Mathematica 34 (1), 43-67, 1970
1951970
On operators factorizable through space
S Kwapien
Mémoires de la Société Mathématique de France 31, 215-225, 1972
1461972
On Banach spaces containing . A supplement to the paper by J.Hoffman-Jørgensen “Sums of independent Banach space valued random variables”
S Kwapień
Studia Mathematica 52 (2), 187-188, 1974
1341974
On a theorem of L. Schwartz and its applications to absolutely summing operators
S Kwapień
Studia Mathematica 38 (1), 193-201, 1970
1251970
Decoupling inequalities for polynomial chaos
S Kwapien
The Annals of Probability, 1062-1071, 1987
911987
Some remarks on (p,q)-absolutely summing operators in -spaces
S Kwapień
Studia Mathematica 29 (3), 327-337, 1968
82*1968
Tail and moment estimates for sums of independent random variables with logarithmically concave tails
ED Gluskin, S Kwapień
Studia Mathematica 3 (114), 303-309, 1995
721995
Some combinatorial and probabilistic inequalities and their applications to Banach space theory II
C Schutt, S Kwapien
Studia Mathematica 95, 141-154, 1989
59*1989
Some combinatorial and probabilistic inequalities and their application to Banach space theory
S Kwapień, C Schütt
Studia Mathematica 82 (1), 91-106, 1985
591985
Absolutely summing operators and translation invariant spaces of functions on compact abelian groups
S Kwapien, A Pelczynski
Mathematische Nachrichten 94 (1), 303-340, 1980
491980
A theorem on the Rademacher series with vector valued coefficients
S Kwapień
Probability in Banach spaces, 157-158, 1976
46*1976
On multiplicative systems of functions
J Jakubowski, S Kwapien
Bull. Acad. Polon. Sci. Sér. Sci. Math 27 (9), 689-694, 1979
441979
Best Khintchine type inequalities for sums of independent, rotationally invariant random vectors
H König, S Kwapień
Positivity 5 (2), 115-152, 2001
422001
Double stochastic integrals, random quadratic forms and random series in Orlicz spaces
S Kwapien, WA Woyczynski
The Annals of Probability, 1072-1096, 1987
421987
SOME LINEAR TOPOLOGICAL PROPERTIES OF HARDY SPACES HP
S Kwapien, A Pelczynski
COMPOSITIO MATHEMATICA 33 (3), 261-288, 1976
41*1976
Hypercontraction methods in moment inequalities for series of independent random variables in normed spaces
S Kwapien, J Szulga
The Annals of Probability 19 (1), 369-379, 1991
381991
Tangent sequences of random variables: basic inequalities and their applications
S Kwapien, WA Woyczynski
Almost everywhere convergence (Columbus, OH, 1988), 237-265, 1989
361989
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20